# SDR C2XA01CL097

- Difficulty date: May 8, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1155691
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3747 THE CREW REPORTED EMERGENCY AISLE PATH LIGHTING COVER WILL NOT STAY ATTACHED.  MAINTENANCE REPLACED EMERGENCY AISLE PATH LIGHTING COVER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
